Side Effects From Taking Pills For ED Medication
Side Effects from Taking Pills for ED Medication
ED Medication, Before taking any Erectile Dysfunction (ED) medication, tell your doctor about any pre-existing health conditions you have. You should also discuss any other drugs or supplements you’re currently taking. Some ED medications can interact with other medicines and cause serious side effects.
You shouldn’t take ED medications if you:
take nitrates, which are usually prescribed for chest pain (angina)
have low blood pressure (hypotension)
Additionally, your doctor may advise against taking ED medications if you:
take certain other medicines that may interact with the ED medication
have uncontrolled high blood pressure (hypertension)
have liver disease
are on dialysis due to kidney disease
The most common side effects of ED drugs are temporary. They include:
indigestion or upset stomach
stuffy or a runny nose
Although it’s uncommon, some Erectile Dysfunction (ED) drugs can cause a painful erection that won’t go away. This is known as priapism. If an erection lasts too long, it can damage your penis. If your erection lasts more than four hours, you should seek immediate medical attention.
Other uncommon symptoms of Erectile Dysfunction (ED) medication are changes to hearing and vision, including color vision.
We know that ED is a touchy subject that can be difficult to talk. Here at AAI Rejuvenation Clinic, we are ready to help you, and our services are discrete and confidential. Contact us today at (866) 224-5698 or fill out our medical history form. Our trained wellness team is eager to get you started on the path to a more satisfied, more confident you.